Ob-Gyn questions? Ask a gynecologist online.
Hi,Welcome to JA and thanks for this question. Im sorry to hear about your diagnosis. Actually you dont need to worry about this at all as in most cases of cervicitis, the underlying cause is usually an infection. It may take some time for the type of the infection to be determined as they will run cultures and other tests to determine the organism. It is possible that it can even be a fungal infection and that may need anti fungal medications to be treated.
But regarding your original question, YES you can smoke medical marijuana after using the antibiotics as it would NOT affect the efficacy of the antibiotics in anyway. You dont need to refrain from using medical marijuana at the moment and you con continue to do so for the time being as it will definitely help control your anxiety.
So you can use the marijuana as it will have NO effect whatsoever on the antibiotics or cervicitis for that matter.
Do you have any more questions?
Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,
This is Dr. David
there is data showing that marijuana can affect the liver p450 liver ezyme metabolism of drugshttp://www.mayoclinic.org/drugs-supplements/marijuana/interactions/hrb-20059701
smoking marijuana can affect metabolism of your antibiotics.
most likely your antibiotics will still kill any infection from sexually transmited disease.
it could cause the antibiotics to stay in your body for longer periods of time.
more study regarding medical marijuana and antibitoics is needed
are you getting your anxiety and depression symptoms treated?
it is best to avoid marijuana
you should talk to your doctor at next appointment.
show your doctor the data on the p450 enzymes I posted.
your doctor may say it is ok if the marijuana is helping your anxiety and depression symptoms.
every patient is different
there is not a right answer for all patients here.
let me know if you have other questions.if done for now, please leave Positive Rating of 5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou may have to scroll up or down to see the ratings areayou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com